# SDR A6WA201543165

- Difficulty date: October 24, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,640 hours, 30,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L, INBD & OTBD CLIPS ARE CRACKED, JUST AFT OF THE 280 BULKHEAD.  R & R CLIPS.
